# SDR AALA991682

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod
- Part number: 6929527
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 0941 - AFTER TAKEOFF MIA EN ROUTE TO PHL, LANDING GEAR WAS RETRACTED AND A LOUD BANG WAS HEARD.  GEAR CAME UP AND 3 GREEN LIGHTS ILLUMIANATED.  GEAR DOOR LIGHTS REMAINED RED.  AIRCRAFT RETURNED TO MIA.  GEAR WAS LOWERED AND AIRCRAFT LANDED WITHOUT INCIDENT MIA.  REPLACED ROD ASSY AND BRACKET.  ACCOMPLISHED NOSE GEAR RETRACTION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
